Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Mar 5, 2021, 3:47 PM EST. It took effect at Mar 6, 2021, 7:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2021, 3:47 PM EST (20:47 UTC)
- In effect from
- Mar 6, 2021, 7:00 AM EST
- Expired
- Mar 7, 2021, 7:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
663 WHUS72 KTAE 052047 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 347 PM EST Fri Mar 5 2021 GMZ770-772-775-060500- /O.NEW.KTAE.SC.Y.0011.210306T1200Z-210307T1200Z/ Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 347 PM EST Fri Mar 5 2021 /247 PM CST Fri Mar 5 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ SATURDAY TO 7 AM EST /6 AM CST/ SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Offshore Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River from 20 to 60 nautical miles out. * WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM CST/ Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
753 WHUS72 KTAE 060113 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 813 PM EST Fri Mar 5 2021 GMZ750-752-755-062130- /O.EXA.KTAE.SC.Y.0011.210306T1200Z-210307T1200Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 813 PM EST Fri Mar 5 2021 /713 PM CST Fri Mar 5 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ SATURDAY TO 7 AM EST /6 AM CST/ SUNDAY... * WHAT...Northeast winds around 20 kt with gusts up to 25 kt expected. * WHERE...Nearshore Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River out 20 nautical miles. * WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM CST/ Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ770-772-775-062130- /O.CON.KTAE.SC.Y.0011.210306T1200Z-210307T1200Z/ Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 813 PM EST Fri Mar 5 2021 /713 PM CST Fri Mar 5 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/ SATURDAY TO 7 AM EST /6 AM CST/ SUNDAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt expected. Seas 5 to 7 feet with occasional seas up to 9 feet. * WHERE...Offshore Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River from 20 to 60 nautical miles out. * WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM CST/ Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DVD
037 WHUS72 KTAE 060828 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 328 AM EST Sat Mar 6 2021 GMZ750-752-755-770-772-775-062100- /O.CON.KTAE.SC.Y.0011.210306T1200Z-210307T1200Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 328 AM EST Sat Mar 6 2021 /228 AM CST Sat Mar 6 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/ THIS MORNING TO 7 AM EST /6 AM CST/ SUNDAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt expected. Seas 5 to 7 feet with occasional seas up to 9 feet. * WHERE...Offshore Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River from 20 to 60 nautical miles out. * WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM CST/ Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
099 WHUS72 KTAE 061956 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 256 PM EST Sat Mar 6 2021 GMZ750-752-755-770-772-775-071200- /O.CON.KTAE.SC.Y.0011.000000T0000Z-210307T1200Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 256 PM EST Sat Mar 6 2021 /156 PM CST Sat Mar 6 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST /6 AM CST/ SUNDAY... * WHAT...Northeast winds around 20 kt expected. Seas 3 to 5 feet with occasional seas up to 7 feet. * WHERE...Nearshore and Offshore Gulf waters from the Walton- Okaloosa County line to the Ochlockonee River out to 60 nautical miles. * WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM CST/ Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
563 WHUS72 KTAE 070825 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 325 AM EST Sun Mar 7 2021 GMZ750-752-755-770-772-775-071200- /O.CON.KTAE.SC.Y.0011.000000T0000Z-210307T1200Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 325 AM EST Sun Mar 7 2021 /225 AM CST Sun Mar 7 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST /6 AM CST/ THIS MORNING... * WHAT...Northeast winds 15 to 20 kts expected. Seas 2 to 4 feet with occasional seas up to 7 feet. * WHERE...Nearshore and Offshore Gulf waters from the Walton- Okaloosa County line to the Ochlockonee River out to 60 nautical miles. * WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM CST/ Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 3:44 PM EST, 3 minutes earlier.
Area forecast discussion, Mar 5, 3:44 PM EST, 3 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 344 PM EST Fri Mar 5 2021 .NEAR TERM [Through Saturday]... High and mid level cloudiness will thicken and lower through the night as the upper low currently over TX approaches the Gulf. Some light rain could reach the Panhandle and the waters by daybreak and low PoPs will be continued there. Clouds will keep temperatures up several degrees from this morning's lows. 12Z guidance trended a little wetter for Saturday generally, but the GFS looks overdone with rainfall given the weakening nature of the approaching system and very dry airmass in place. Raised PoPs from previous numbers but less than the GFS would necessitate. No instability to speak of so no thunder included. Rain looks to be moving out by the end of the day over all but the far southeast. .SHORT TERM [Saturday Night Through Sunday Night]... As the base of the upper level trough pushes east of the region Saturday night, clearing conditions will quickly develop across the region as a dry airmass once again pushes out any low and mid level moisture left behind from the showers earlier in the day. High pressure will quickly overtake the southeast overnight Saturday, and into Sunday morning, which will lead to a sunny but cool day on Sunday, as winds will predominantly remain out of the northeast. Temperatures on Sunday will remain cool as highs struggle to climb into the mid to upper 60s across the region. Lows Saturday night will be cool, as influence from lowering heights from the upper level trough coupled with clearing skies will lead to lows in the upper 30s to low 40s. .LONG TERM [Monday Through Friday]... The long term period will generally be characterized by an overall warming period as upper level ridging develops across the southeast starting Sunday night into Monday. Currently, model guidance is in overall agreement that the aforementioned upper level ridge will preside over the Gulf of Mexico and southeast region through the entirety of the work week. As easterly and southerly flow develops across the region starting Tuesday, temperatures will continue to rise, especially as heights rise across the southeast with upper level ridging building. Overall high temperatures will start in the 70s starting Tuesday, but climb into the low 80s by Thursday and Friday. Lows will similarly rise throughout the week from the low 40s to upper 50s. && .AVIATION... [Through 18Z Saturday] VFR conditions are expected through 12Z as clouds gradually lower and thicken. After 12Z some MVFR ceilings are likely as low pressure approaches from the west. Will also see some areas of rain after 12Z but with the dry air in place don't expect any visibility restrictions through 18Z. && .MARINE... Advisory conditions will develop over the offshore waters Saturday morning and continue into Sunday morning with Cautionary conditions over the nearshore. Winds and seas will then gradually decrease during the day on Sunday. Rain will begin early Saturday and end by evening from west to east. && .FIRE WEATHER... An increase in moisture is expected for Saturday with some light rain possible, particularly near the coast. Dry conditions will move into the area again on Sunday, but red flag conditions are not expected. && .HYDROLOGY... Many rivers across the region are still in flood, but are on the downward trend. With most of the rainfall falling across the Florida Panhandle and Big Bend tomorrow, most of the rivers in Georgia and Florida will not respond to this excess rainfall. Beyond Saturday, and extended dry period will allow all regional rivers to dry out, and without any major rainfall expected over the next week additional rise is not forecast at this time, outside of slow responding rivers already in minor flood stage. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 50 63 41 65 39 / 30 40 0 0 0 Panama City 53 64 45 66 44 / 30 40 0 0 0 Dothan 48 62 38 63 37 / 20 10 0 0 0 Albany 47 62 38 62 36 / 20 10 0 0 0 Valdosta 49 62 38 63 36 / 20 30 0 0 0 Cross City 52 62 41 66 38 / 30 50 10 0 0 Apalachicola 54 63 45 64 45 / 30 50 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Johnstone SHORT TERM...Bunker LONG TERM...Bunker AVIATION...Johnstone MARINE...Bunker FIRE WEATHER...DVD HYDROLOGY...Bunker
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.